# SDR HALA2008111700854

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 72,986 hours, 13,315 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT HYD PRIME PUMP ANNUNCIATED ON EICAS ASSOC SWITCHED LIGHT (PRESS) ILLUMINATED BTB.  C/W FIM 29-11-00, SECURED RT ENG HYD PUMP CONNECTOR D10980, OPERATED RT ENG PER MM 71-00-00, R ENG PRIMARY PRESS LIGHT EXTINGUISHED, NO MESSAGE ON EICAS, SYSTEM PRESS NORMAL, NO LEAKS ON RT ENG PUMP NOTED.  NO OTHER DEFECTS NOTED, OK FOR SVC.
